Ali A. Mustafa, Wafaa M. Taha, A R Seadawy


In this essay, we offer the standard and improved expansion method to seek right solutions of nonlinear fractional differential equation (2+1)-dimensional Ablow Kaup-Newell_Segur (AKNS) with the fractional complex transform. The fractional derivative is defined in the sense of modified Riemann-Liouville derivative. The solutions of this equation are acquired through of the hyperbolic, trigonometrical and rational functions. It has been shown the expansion method award several novel results which are effectual and easy to calculate by the assist of a symbolic computation system.

Full Text:



A.A. Kilbas, H. M. Srivastava, J. J. T., 2006, “Theory and Applications of Fractional Differential Equations,” Elsevier Science, 204.

Baleanu, D., Inc, M., Yusuf, A., and Aliyu, A. I., 2018, “Traveling Wave Solutions and Conservation Laws for Nonlinear Evolution Equation,” Journal of Mathematical Physics, 59(2), p. 023506.

Tchier, F., Yusuf, A., Aliyu, A. I., and Inc, M., 2017, “Soliton Solutions and Conservation Laws for Lossy Nonlinear Transmission Line Equation,” Superlattices and Microstructures, 107, pp. 320–336.

Lu, D., Seadawy, A. R., Arshad, M., and Wang, J., 2017, “New Solitary Wave Solutions of (3 + 1)-Dimensional Nonlinear Extended Zakharov-Kuznetsov and Modified KdV-Zakharov-Kuznetsov Equations and Their Applications,” Results in Physics, 7, pp. 899–909.

Zheng Bin, 2012, “(G’/G)-Expansion Method for Solving Fractional Partial Differential Equations in the Theory of Mathematical Physics,” communications in Theoretical Physics, 58, p. 5.

Scott, A. C., Chu, F. Y. F., and McLaughlin, D. W., 1973, “The Soliton: A New Concept in Applied Science,” Proceedings of the IEEE, 61(10), pp. 1443–1483.

Ricketts, D. S., Xiaofeng Li, and Ham, D., 2006, “Electrical Soliton Oscillator,” IEEE Transactions on Microwave Theory and Techniques, 54(1), pp. 373–382.

Sirendaoreji, 2007, “Exact Travelling Wave Solutions for Four Forms of Nonlinear Klein–Gordon Equations,” Physics Letters A, 363(5–6), pp. 440–447.

Afshari, E., and Hajimiri, A., 2005, “Nonlinear Transmission Lines for Pulse Shaping in Silicon,” IEEE Journal of Solid-State Circuits, 40(3), pp. 744–752.

Ricketts, D. S., Xiaofeng Li, Nan Sun, Kyoungho Woo, and Ham, D., 2007, “On the Self-Generation of Electrical Soliton Pulses,” IEEE Journal of Solid-State Circuits, 42(8), pp. 1657–1668.

Hosseini, K., and Ansari, R., 2017, “New Exact Solutions of Nonlinear Conformable Time-Fractional Boussinesq Equations Using the Modified Kudryashov Method,” Waves in Random and Complex Media, 27(4), pp. 628–636.

Unsal, O., Guner, O., and Bekir, A., 2017, “Analytical Approach for Space–time Fractional Klein–Gordon Equation,” Optik, 135, pp. 337–345.

Chen, C., and Jiang, Y.-L., 2015, “Lie Group Analysis Method for Two Classes of Fractional Partial Differential Equations,” Communications in Nonlinear Science and Numerical Simulation, 26(1–3), pp. 24–35.

Bin Zheng, C. W., 2013, “Exact Solutions for Fractional Partial Differential Equations by a New Fractional Sub-Equation Method,” Advances in Difference Equations.

Wang, M., Li, X., and Zhang, J., 2008, “The ()-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations in Mathematical Physics,” Physics Letters A, 372(4), pp. 417–423.

Öziş, T., and Aslan, İ., 2010, “Application of the -Expansion Method to Kawahara Type Equations Using Symbolic Computation,” Applied Mathematics and Computation, 216(8), pp. 2360–2365.

Naher, H., Abdullah, F. A., and Akbar, M. A., 2011, “The -Expansion Method for Abundant Traveling Wave Solutions of Caudrey-Dodd-Gibbon Equation,” Mathematical Problems in Engineering, 2011, pp. 1–11.

Taha, W. M., and Noorani, M. S. M., 2013, “Exact Solutions of Equation Generated by the Jaulent-Miodek Hierarchy by (G’/G) -Expansion Method,” Mathematical Problems in Engineering, 2013, pp. 1–7.

Zhang, J., Jiang, F., and Zhao, X., 2010, “An Improved ( G ′/ G )-Expansion Method for Solving Nonlinear Evolution Equations,” International Journal of Computer Mathematics, 87(8), pp. 1716–1725.

Najafi, M., Najafi, S., and Najafi, M., 2013, “New Soliton Solutions of Dissipative (2+1)-Dimensional AKNS Equation,” International Journal of Advanced Mathematical Sciences, 1(2), pp. 98–103.

Güner, Ö., Bekir, A., and Karaca, F., 2016, “Optical Soliton Solutions of Nonlinear Evolution Equations Using Ansatz Method,” Optik, 127(1), pp. 131–134.

Yaslan, H. C., and Girgin, A., 2019, “New Exact Solutions for the Conformable Space-Time Fractional KdV, CDG, (2+1)-Dimensional CBS and (2+1)-Dimensional AKNS Equations,” Journal of Taibah University for Science, 13(1), pp. 1–8.


  • There are currently no refbacks.

Copyright © 2020 Plemillan Publishing Corporation. All rights reserved.